×

zbMATH — the first resource for mathematics

A path-space formula for non-Abelian gauge theories. (English) Zbl 0501.28008

MSC:
28C20 Set functions and measures and integrals in infinite-dimensional spaces (Wiener measure, Gaussian measure, etc.)
46N99 Miscellaneous applications of functional analysis
53C80 Applications of global differential geometry to the sciences
46G12 Measures and integration on abstract linear spaces
81S40 Path integrals in quantum mechanics
81T08 Constructive quantum field theory
53C05 Connections, general theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abers, E.S.; Lee, B.W., Phys. rep. C, 9, 1-141, (1973)
[2] Bjorken, J.D.; Drell, S.D., ()
[3] Bognár, J., ()
[4] Brydges, D.; Fröhlich, J.; Seiler, E.; Brydges, D.; Fröhlich, J.; Seiler, E.; Brydges, D.; Fröhlich, J.; Seiler, E., On the construction of quantized gauge fields. III. the two-dimensional abelian Higgs model without cutoffs, Ann. phys. (New York), Commun. math. phys., 71, 159-205, (1980), University of Virginia preprint
[5] Challifour, J.L., Self-adjointness of the cutoff Yang-Mills Hamiltonian, (1981), in preparation
[6] Creutz, M., Phys. rev. D, 21, 2308-2315, (1980)
[7] Daniel, M.; Viallet, C.M., Rev. mod. phys., 52, 175-197, (1980)
[8] Eguchi, T.; Gilkey, P.B.; Hanson, A.J., Phys. rep., 66, 213-393, (1980)
[9] Fadde’av, L.D.; Popov, V.N., Phys. lett. B, 25, 29-30, (1967)
[10] Fröhlich, J., ()
[11] Kugo, T.; Ojima, I.; Kugo, T.; Ojima, I., Prog. theor. phys., Prog. theor. phys. suppl., 60, 1-130, (1979)
[12] Lee, T.D.; Yang, C.N., Phys. rev., 128, 885-898, (1962)
[13] Métivier, M., Reelle und vektorwertige quasimartingale und die theorie der stochastischen integration, () · Zbl 0364.60006
[14] Morchio, G.; Strocchi, F., Infrared singularities, vacuum structure and pure phases in local quantum field theory, (1977), University of Pisa Preprint
[15] Osterwalder, K., ()
[16] Osterwalder, K.; Seiler, E., Ann. phys. (New York), 110, 440-471, (1978)
[17] Rideau, G.; Rideau, G., Lett. math. phys., J. math. phys., 19, 1627-1634, (1978)
[18] Seiler, E.; Simon, B., Ann. phys. (New York), 97, 470-518, (1976)
[19] Seiler, E.; Simon, B., J. math. phys., 16, 2289-2293, (1975)
[20] Simon, B., ()
[21] Simon, B., Advan. in math., 24, 244-273, (1977)
[22] Simon, B., ()
[23] Strocchi, F.; Strocchi, F.; Strocchi, F.; Strocchi, F., Phys. rev., Phys. rev. D, Commun. math. phys., Phys. rev. D, 17, 2010-2021, (1978)
[24] Strocchi, F.; Wightman, A.S.; Strocchi, F.; Wightman, A.S., J. math. phys., J. math. phys. erratum, 17, 1930-1931, (1976)
[25] Wightman, A.S.; Garding, L., Ark. fys., 28, 129-184, (1965)
[26] Wilson, K.G., Phys. rev. D, 10, 2445-2459, (1974)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.